# SDR SIMA982671

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721121000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

LAS - FLT 3242 - CARGO SMOKE ANNUNCIATOR ON CWP ILLUMINATED.  ACTIVATED FIRE EXTINGUISHER.  RETURNED TO BLOCK.  NO EVIDENCE OF SMOKE.  REMOVED AND REPLACED NR 1 CARGO SMOKE DETECTOR AND NR 1 CARGO FIRE EXTINGUISHER.  AIRCRAFT RETURNED TO SERVICE.  (M)
